Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 25, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Feb 28, 2021, 8:09 AM CST for Smith County, Wood County, Texas. It took effect at Feb 28, 2021, 12:00 PM CST. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Feb 28, 2021, 8:09 AM CST (14:09 UTC)
- In effect from
- Feb 28, 2021, 12:00 PM CST
- Expired
- Mar 5, 2021, 8:48 AM CST
- In force
- 5 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Smith County, TX, Wood County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 163 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sabine River near Mineola (MLAT2). The gauge peaked at 15.71 ft at Mar 2, 2021, 7:00 PM CST.
- Action stage
- 13.5 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08018500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
791
WGUS44 KSHV 281409
FLWSHV
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Shreveport LA
809 AM CST Sun Feb 28 2021
...The National Weather Service in Shreveport LA has issued a Flood
Warning for the following rivers in Texas...
Sabine River Near Mineola affecting Wood and Smith Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC423-499-011415-
/O.NEW.KSHV.FL.W.0025.210228T1800Z-210305T1500Z/
/MLAT2.1.ER.210228T1800Z.210303T0600Z.210304T2100Z.NO/
809 AM CST Sun Feb 28 2021
The National Weather Service in Shreveport has issued a
* Flood Warning for
the Sabine River Near Mineola.
* From this afternoon to Friday morning.
* At 7:15 AM CST Sunday the stage was 13.9 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river will fall to 13.8 feet and then begin rising
again tomorrow morning. It will then rise above flood stage this
afternoon to 14.7 feet Wednesday morning. It will fall below flood
stage just after midnight tonight.
* Impact...At 14.0 feet, Expect flooding of secondary roadways with
picnic and recreational areas flooded as well.
&&
LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550
3272 9574
$$
2510 follow-up statements
629
WGUS84 KSHV 010103
FLSSHV
Flood Statement
National Weather Service Shreveport LA
703 PM CST Sun Feb 28 2021
...The Flood Warning is extended for the following rivers in Texas...
Sabine River Near Mineola affecting Wood and Smith Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC423-499-020115-
/O.EXT.KSHV.FL.W.0025.000000T0000Z-210306T1200Z/
/MLAT2.1.ER.210228T1630Z.210302T1800Z.210305T1800Z.NO/
703 PM CST Sun Feb 28 2021
...The Flood Warning is now in effect until Saturday morning...
The Flood Warning continues for
the Sabine River Near Mineola.
* Until Saturday morning.
* At 6:15 PM CST Sunday the stage was 14.3 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:15 PM CST Sunday was 14.3 feet.
* Forecast...The river is expected to rise to a crest of 15.0 feet
early Tuesday afternoon. It will then fall below flood stage early
Friday afternoon.
* Impact...At 14.0 feet, Expect flooding of secondary roadways with
picnic and recreational areas flooded as well.
&&
LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550
3272 9574
$$
25851
WGUS84 KSHV 011433
FLSSHV
Flood Statement
National Weather Service Shreveport LA
833 AM CST Mon Mar 1 2021
...The Flood Warning is extended for the following river in Texas...
Sabine River Near Mineola affecting Wood and Smith Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC423-499-021615-
/O.EXT.KSHV.FL.W.0025.000000T0000Z-000000T0000Z/
/MLAT2.1.ER.210228T1630Z.210303T0600Z.000000T0000Z.NO/
833 AM CST Mon Mar 1 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Sabine River Near Mineola.
* Until further notice.
* At 8:15 AM CST Monday the stage was 15.1 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:15 AM CST Monday was 15.1 feet.
* Forecast...The Sabine River is expected to rise to a crest of 15.7
feet early Wednesday morning.
* Impact...At 16 feet, Expect flooding of low river bottoms with
secondary roadways along with picnic and recreational areas
becoming inundated as well. Ranchers should move cattle and
equipment to higher ground.
&&
LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550
3272 9574
$$
08932
WGUS84 KSHV 020123
FLSSHV
Flood Statement
National Weather Service Shreveport LA
723 PM CST Mon Mar 1 2021
...The Flood Warning continues for the following rivers in Texas...
Sabine River Near Mineola affecting Wood and Smith Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC423-499-030130-
/O.CON.KSHV.FL.W.0025.000000T0000Z-000000T0000Z/
/MLAT2.1.ER.210228T1630Z.210303T1200Z.000000T0000Z.NO/
723 PM CST Mon Mar 1 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Sabine River Near Mineola.
* Until further notice.
* At 6:15 PM CST Monday the stage was 15.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:15 PM CST Monday was 15.4 feet.
* Forecast...The river is expected to rise to a crest of 15.9 feet
Wednesday morning.
* Impact...At 16.0 feet, Expect flooding of low river bottoms with
secondary roadways along with picnic and recreational areas
becoming inundated as well. Ranchers should move cattle and
equipment to higher ground.
&&
LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550
3272 9574
$$
10711
WGUS84 KSHV 021347
FLSSHV
Flood Statement
National Weather Service Shreveport LA
747 AM CST Tue Mar 2 2021
...The Flood Warning continues for the following river in Texas...
Sabine River Near Mineola affecting Wood and Smith Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC423-499-031530-
/O.CON.KSHV.FL.W.0025.000000T0000Z-000000T0000Z/
/MLAT2.1.ER.210228T1630Z.210303T1800Z.000000T0000Z.NO/
747 AM CST Tue Mar 2 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Sabine River Near Mineola.
* Until further notice.
* At 7:15 AM CST Tuesday the stage was 15.6 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:15 AM CST Tuesday was 15.6 feet.
* Forecast...The river is expected to rise to a crest of 15.9 feet
early Wednesday afternoon.
* Impact...At 16 feet, Expect flooding of low river bottoms with
secondary roadways along with picnic and recreational areas
becoming inundated as well. Ranchers should move cattle and
equipment to higher ground.
&&
LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550
3272 9574
$$
08915
WGUS84 KSHV 030135
FLSSHV
Flood Statement
National Weather Service Shreveport LA
735 PM CST Tue Mar 2 2021
...The Flood Warning continues for the following rivers in Texas...
Sabine River Near Mineola affecting Wood and Smith Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC423-499-040145-
/O.CON.KSHV.FL.W.0025.000000T0000Z-000000T0000Z/
/MLAT2.1.ER.210228T1630Z.210303T1800Z.000000T0000Z.NO/
735 PM CST Tue Mar 2 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Sabine River Near Mineola.
* Until further notice.
* At 7:15 AM CST Tuesday the stage was 15.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:15 AM CST Tuesday was 15.6 feet.
* Forecast...The river is expected to rise to a crest of 15.9 feet
early tomorrow afternoon.
* Impact...At 16.0 feet, Expect flooding of low river bottoms with
secondary roadways along with picnic and recreational areas
becoming inundated as well. Ranchers should move cattle and
equipment to higher ground.
&&
LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550
3272 9574
$$
44764
WGUS84 KSHV 031417
FLSSHV
Flood Statement
National Weather Service Shreveport LA
817 AM CST Wed Mar 3 2021
...The Flood Warning is cancelled for the following river in Texas...
Sabine River Near Beckville affecting Rusk, Panola, Harrison and
Gregg Counties.
...The Flood Warning continues for the following river in Texas...
Sabine River Near Mineola affecting Wood and Smith Counties.
TXC183-203-365-401-031530-
/O.CAN.KSHV.FL.W.0030.000000T0000Z-210303T1417Z/
/BEKT2.1.ER.210303T0500Z.210304T0000Z.210305T0000Z.NO/
817 AM CST Wed Mar 3 2021
...The Flood Warning for the Sabine River Near Beckville has been
cancelled...
The Flood Warning is cancelled for
the Sabine River Near Beckville.
* At 7:45 AM CST Wednesday the stage was 24.8 feet.
* Flood stage is 26 feet.
* Forecast...The river is expected to fall to 21.3 feet Monday
morning and remain below flood stage.
&&
LAT...LON 3240 9458 3239 9434 3219 9419 3219 9433
3238 9458
$$
TXC423-499-041600-
/O.EXT.KSHV.FL.W.0025.000000T0000Z-210307T1500Z/
/MLAT2.1.ER.210228T1630Z.210303T0100Z.210306T2100Z.NO/
817 AM CST Wed Mar 3 2021
...The Flood Warning is now in effect until late Sunday morning...
The Flood Warning continues for
the Sabine River Near Mineola.
* Until Sunday morning.
* At 7:15 AM CST Wednesday the stage was 15.7 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:15 AM CST Wednesday was 15.7 feet.
* Forecast...The river is expected to fall below flood stage
Saturday afternoon and continue falling to 12.8 feet Monday
morning.
* Impact...Minor lowland flooding to slowly diminish throughout the
remainder of this week and end Saturday afternoon.
&&
LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550
3272 9574
$$
08314
WGUS84 KSHV 040441 RRA
FLSSHV
Flood Statement
National Weather Service Shreveport LA
1041 PM CST Wed Mar 3 2021
...The Flood Warning continues for the following rivers in Texas...
Sabine River Near Mineola affecting Wood and Smith Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC423-499-050445-
/O.EXT.KSHV.FL.W.0025.000000T0000Z-210307T1200Z/
/MLAT2.1.ER.210228T1630Z.210303T0100Z.210306T1800Z.NO/
1041 PM CST Wed Mar 3 2021
...The Flood Warning is now in effect until Sunday morning...
The Flood Warning continues for
the Sabine River Near Mineola.
* Until Sunday morning.
* At 10:15 PM CST Wednesday the stage was 15.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:15 PM CST Wednesday was 15.7 feet.
* Forecast...The river is expected to rise to a crest of 15.6 feet
just after midnight tonight. It will then fall below flood stage
early Saturday afternoon.
* Impact...At 16.0 feet, Expect flooding of low river bottoms with
secondary roadways along with picnic and recreational areas
becoming inundated as well. Ranchers should move cattle and
equipment to higher ground.
&&
LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550
3272 9574
$$
20710
WGUS84 KSHV 041525
FLSSHV
Flood Statement
National Weather Service Shreveport LA
925 AM CST Thu Mar 4 2021
...The Flood Warning is extended for the following river in Texas...
Sabine River Near Mineola affecting Wood and Smith Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC423-499-051700-
/O.EXT.KSHV.FL.W.0025.000000T0000Z-210307T1800Z/
/MLAT2.1.ER.210228T1630Z.210303T0100Z.210307T0000Z.NO/
925 AM CST Thu Mar 4 2021
...The Flood Warning is now in effect until early Sunday afternoon...
The Flood Warning continues for
the Sabine River Near Mineola.
* Until Sunday afternoon.
* At 9:15 AM CST Thursday the stage was 15.5 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:15 AM CST Thursday was 15.7 feet.
* Forecast...The river is expected to fall below flood stage
Saturday evening and continue falling to 12.3 feet Tuesday morning.
* Impact...Minor lowland flooding to slowly diminish throughout the
remainder of this week and end Saturday evening.
&&
LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550
3272 9574
$$
08344
WGUS84 KSHV 050450
FLSSHV
Flood Statement
National Weather Service Shreveport LA
1050 PM CST Thu Mar 4 2021
...The Flood Warning is extended for the following rivers in Texas...
Sabine River Near Mineola affecting Wood and Smith Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC423-499-060500-
/O.EXT.KSHV.FL.W.0025.000000T0000Z-210308T0600Z/
/MLAT2.1.ER.210228T1630Z.210303T0100Z.210307T1200Z.NO/
1050 PM CST Thu Mar 4 2021
...The Flood Warning is now in effect until early Monday morning...
The Flood Warning continues for
the Sabine River Near Mineola.
* Until late Sunday night.
* At 10:15 PM CST Thursday the stage was 15.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:15 PM CST Thursday was 15.6 feet.
* Forecast...The river is expected to fall below flood stage Sunday
morning and continue falling to 12.3 feet Tuesday evening.
* Impact...At 16.0 feet, Expect flooding of low river bottoms with
secondary roadways along with picnic and recreational areas
becoming inundated as well. Ranchers should move cattle and
equipment to higher ground.
&&
LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550
3272 9574
$$
20245
WGUS84 KSHV 051448
FLSSHV
Flood Statement
National Weather Service Shreveport LA
848 AM CST Fri Mar 5 2021
...The Flood Warning is cancelled for the following river in Texas...
Sabine River Near Mineola affecting Wood and Smith Counties.
TXC423-499-051600-
/O.CAN.KSHV.FL.W.0025.000000T0000Z-210305T1448Z/
/MLAT2.1.ER.210228T1630Z.210303T0100Z.210307T1200Z.NO/
848 AM CST Fri Mar 5 2021
...The Flood Warning for the Sabine River Near Mineola has been
cancelled...
The Flood Warning is cancelled for
the Sabine River Near Mineola.
* At 8:15 AM CST Friday the stage was 15.4 feet.
* Flood stage is 14 feet.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:15 AM CST Friday was 15.5 feet.
* Forecast...The river is expected to fall below flood stage Sunday
afternoon and continue falling to 12.2 feet Wednesday morning.
&&
LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550
3272 9574
$$
08What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Feb 28, 5:07 AM CST, 3 hours 2 minutes earlier.
Area forecast discussion, Feb 28, 5:07 AM CST, 3 hours 2 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 507 AM CST Sun Feb 28 2021 .AVIATION... Currently dealing with a mix of prevailing MVFR/low VFR ceilings and earlier showers that were scattered in nature near and in the wake of a slowly northward moving warm front across SE OK and SW AR have just about dissipated attm. As we go through the remainder of the morning, should continue to see a mixture of MVFR/low VFR ceilings and have left any weather mention out except for the TXK terminal with VCSH mention through Noon. From Noon into the afternoon hours, could see MVFR ceilings lift to low VFR categories and have introduced VCSH and/or VCTS across most locations but the best coverage should remain across the northwest half of our airspace through 01/00z. Beyond 00z, storm coverage should become more widespread along and in the wake of a cold front that will be moving from northwest to southeast through our airspace. Post frontal winds will be from the northwest sustained near 10kts with gusts upwards of 20kts and mostly MVFR ceilings associated with storms ahead of the front will likely become IFR with post frontal convection at the tail end of the TAF period across all terminals with the exception of the TXK and perhaps the TYR terminals. 13 && .PREV DISCUSSION... /issued 407 AM CST Sun Feb 28 2021/ SHORT TERM.../Today through Monday Night/ Lot to talk about in the Short Term including Dense Fog, the threat for severe thunderstorms today/tonight and the potential for heavy rain Today through Monday night. Dense fog that was present earlier Saturday Evening across the Middle Red River Valley of NE TX, SE OK and SW AR has since dissipated as the northward moving warm front across this general area appears to have pushed far enough north now such that visibilities are no longer concerning. Therefore have cancelled the Dense Fog Advisory with this package. Broad warm air advection regime currently in place and isentropic lift has accounted for some showers and earlier thunderstorms across SE OK into SW AR which has also aided in mixing out the lower VSBYS across this area. Likewise we are also seeing some light showers across portions of Northern Louisiana as well. With plentiful low level moisture in place with 60+ dewpoints now present across all but the Ouachitas of SE OK and SW AR, all we are waiting on is the arrival of more large scale forcing and that will be arriving later today into tonight ahead of longwave trough that will be slowly moving out of the Four Corners Region of the Country and into Plains. Weak perturbations in and increasingly amplified southwest flow aloft pattern to our west has the potential to generate some strong to severe thunderstorms this morning across the Middle Red River Valley but there is some concern if this convection will be surface based or rooted above the boundary layer with the difference being a wind/hail/tornado threat vs just a hail threat. As the warm front across our extreme northern zones continues to inch northward, there is some concern that any convection that develops could become surface based and this threat will only increase as we transition into the afternoon hours as a cold front currently moving through the OK/TX Pnhdl region catches the northward moving warm front. Latest CAMS are showing this likelihood north and west of the I-30 Corridor before 00z this evening with the severe weather threat increasing near and southeast of the I-30 Corridor beyond 00z this evening. SPC has much of NE TX, SE OK, SW AR and NW LA in a Slight Risk for Severe Storms today through tonight and this looks plausible with CAPE values near 1500 J/KG across the warm sector, mid-level lapse rates near 7 deg/km and Deep Layer Bulk Shear values in excess of 60kts. SRH in the 0-3km layer is not all that impressive but any backing of the low level wind field along and ahead of what will become a broken line of convection along the southeastward advancing cold front late this afternoon/tonight could result in the development of isolated tornadoes as well. Also of possible significance will be the threat for locally heavy rainfall across our region and this will likely become the more long term threat even after our region sees the frontal passage through our entire region early on Monday. The 850mb front will lag its sfc counterpart tonight into Monday and will likely begin to return back northward to near the I-20 Corridor of NE TX and the N LA/S AR boarder Monday Night into early Tuesday as the filling longwave trough nears our region from the west. This will result in another round of post-frontal convection Monday into Monday Night before we finally appear to lose the convection with the passage of the trough on Tuesday. The good news is that while storm total rainfall amounts Today through Monday Night could range between two to four inches across our region, the heavier amounts appear to be closer to the I-20 Corridor of NE TX into N LA or south of the I-30 Corridor where heavier rainfall was observed a couple days ago and thus, soils remain much more saturated. Therefore, will preclude a Flash Flood Watch with this package but will certainly be mentioning the possibility of localized flooding, especially across flood prone and poor drainage areas through the short term. Thanks for the coordination this morning WPC, FWD, TSA, LZK and JAN. Prelims to follow...13. LONG TERM.../Tuesday through Sunday/ Rain chances diminish quickly from west to east by Tuesday afternoon as the closed low continues to proceed south of the Ozark Mountains, opening up along the way. Cooler, drier air is ushered in behind this closed low and surface cold front, with a surface ridge settling in and southwest flow changing into northwest flow by Wednesday. While that northwest flow continues, temperatures return to near average for this time of year with highs in the 60s and lows in the 40s through Thursday. The next chance of rain arrives by Thursday afternoon ahead of an underwhelming shortwave embedded in the northwest flow that emerges off of the Rocky Mountains. In advance of its arrival, southwest flow returns, building moisture back up across the Ark- La-Tex for area wide showers and maintaining near average temperatures. Model agreement has improved on the timing of the moisture for precipitation, closing the window for moisture inflow by Saturday morning. Northwest flow resumes afterward for a drier weekend. /16/ && .PRELIMINARY POINT TEMPS/POPS... SHV 79 51 54 43 / 50 90 80 80 MLU 79 53 54 45 / 40 90 80 80 DEQ 74 45 57 39 / 100 60 40 60 TXK 75 48 53 40 / 80 80 60 70 ELD 76 47 52 41 / 50 90 70 70 TYR 77 49 53 41 / 60 90 80 70 GGG 78 50 54 42 / 50 90 80 80 LFK 80 55 59 46 / 30 80 90 80 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 13/13/16
Hazardous weather outlook, Feb 28, 6:02 AM CST, 2 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 602 AM CST Sun Feb 28 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-011200- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 602 AM CST Sun Feb 28 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Scattered to numerous showers and thunderstorms, some of which could be strong to severe, will be possible later today into the evening and overnight hours across most of the Four State Region. Any severe storms will have the potential to produce large hail, damaging thunderstorm wind gusts and an isolated tornado. Along with the severe thunderstorm threat will be the potential for locally heavy rainfall as well. While widespread flooding is not likely through tonight, flooding of low lying and flood prone areas cannot be ruled out through tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday... The potential flooding threat will likely continue through at least Monday Night for portions of Northeast Texas and Northern Louisiana until the passage of the upper level trough sometime on Tuesday. Again, widespread flash flooding is not likely but flooding of low lying and flood prone areas are possible. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters may be needed for today and tonight. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 13
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 9:09 PM CST | Dense Fog Advisory | SHV | Bowie, Red River | 5 hr |
| Feb 28, 5:41 PM CST | Special Weather Statement | SHV | Marion | 34 min |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.